Allegheny Highlands Region SCCA RallyCross 2018 Supplementary Regulations

Registration

-Please use online registration at motorsportreg.com to save yourself money and avoid delays on the day of the event. Walk up registration on the day of the event will cost \$10 in addition to the event registration price. -All competitors AND spectators must check in with registration when they arrive on the day of the event to sign a waiver and receive a wristband.

Safety and Technical Inspection

-A 10mph speed limit will be strictly enforced on the property when not competing in a timed run.
 -All competition vehicles will be inspected by the technical inspector to ensure they comply with Article 3 of the 2018 SCCA RallyCross Rules
 -All helmets will be checked to ensure they comply with 2018 SCCA RallyCross Rules.

-Unreserved loaner helmets are available on a first come, first serve basis

Event Schedule

8:00-9:00AM Competitor Arrival
8:30-9:30AM Registration Check-In
8:30-9:45AM Tech Inspection
9:45-10:00AM Driver's Meeting
10:00-10:15AM Report to work stations or grid, session 1, first run group
10:15-11:30AM Runs 1 hr 15 min.
11:30 - 12:00 Report to work stations or grid, session 1, second run group
12:00 - 1:15PM Runs 1 hr 15 min.
1:15 - 2:00PM Lunch Break 45 min
2:00 - 2:30PM Report to work stations or grid, session 2, first run group
2:30 - 4:00PM Runs 1 hr 30 min
4:00 - 4:30PM Report to work stations or grid, session 2, second run group
4:30 - 6:00PM Runs 1 hr 30 min
6:00 - 6:30PM Clean up

-Run times are approximate -Registration and competitor check-in closes at 9:30

Event Format

The event will be divided into two sessions, one in the morning and one in the afternoon. Each session will have two run groups. When the first run group is competing, the second run group will be working their assigned work positions. After the first run group finishes, they will work their assigned positions and the second run group will complete their timed runs.

Timing

The event will be electronically timed using a motorsports timer and pneumatic switches. In the event that there is a failure with timing, an alternate timing method may be used.

Scoring

Drivers will be scored on their total time for all runs, with penalties added.

Penalties

-2 seconds for each upright cone knocked down or significantly displaced. Upright cones knocked down by "wheel spray" will be considered a penalty. Upright cones "tapped" but not displaced will NOT count as a penalty.

-Drivers should honk their horn if they encounter an already downed or misplaced cone on course to alert the course workers, then notify the Stage Captain after completion of that run.

-A 10 second "Off Course" penalty for passing around the wrong side of an upright cone or outside of a gate. -Vehicles unable to complete a timed run due to a mechanical problem will be assigned a "Bogey time". The bogey time will be calculated by using the slowest raw time, per class, per run group, plus fifteen (15) seconds. All penalties are subject to the event steward's review.

-Penalties may be added or removed at the event steward's discretion if deemed appropriate for the fairness of competition.

Championship Points

-Championship points will be awarded to all classes except "Exhibition".

-If a driver is the only competitor in their class, they must complete all runs to receive championship points.

- Point structure: 1st - 10 2nd - 8 3rd - 6 4th - 5 5th - 4
- 6th 3
- 7th 2
- 8th 1

Championship points for the season will be determined using all but 2 events. A competitor who attended all 6 events will have their 2 lowest scoring point events dropped from their final score. In the event that 1 or more events are canceled by the region, all but 1 event will be scored (1 event will drop from the score).

In the event of a championship tie, the competitor with the most wins will be awarded the higher position. If a tie remains, the driver with the least amount of cones for the season will be awarded the position.

Run Order

-Run order for the first event of the season will be determined by order of registration, with the first driver to register running last on course in their class. After that, run order will be based on season point standings with the 1st place driver running 1st in class at the next event.

-New drivers (who have not yet scored season points in the class in which they are competing) will be inserted into the start order in their order of registration, with the first new driver to register running last on course in their respective run group.

Multiple Driver Cars

Multiple drivers are allowed in a car, with a maximum of 2 drivers per car in a class. Additional drivers in a car per class may be requested by contacting the event steward prior to the event.

Replacement Cars

If a competitor's car is unable to complete the event, a driver is allowed to complete the event in another car that is class legal. If the driver completes their runs in a car that is not class legal, they will no longer be eligible

for a class finish, championship points, or contingency awards.

Protests and Other Issues

-No whining.

-We welcome suggestions on how we can improve our program to make it safer, more fun, and worth attending. Please make contact with one of the AHR co-chairs with any input: Corey McKenzie cmck141@gmail.com or Jeremy Sitar jeremysitar@hotmail.com

-In the event of a legitimate issue, protests can be reported to event stewards.